# SDR IPXA1567756

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW SHUTDOWN LT ENGINE DUE TO LOW OIL PRESSURE.  DECLARED AN EMERGENCY.  ACFT LANDED WITHOUT INCIDENT.  R & R LEFT ENG EEC IAW AMM 73-21-04-4. C/W POWERPLANT ADJ TEST 7 IAW AMM 71-00-00-5. TESTS GOOD.
